Current Issue

Vol. 4 No. 2 (2021)
Published: 2021-08-31
View All Issues

International Journal of Molecular Microbiology (IJMM; ISSN: 2617-7633) is a peer-reviewed, open access, international scientific journal that publishes research on all aspects of molecular microbiology. The journal welcomes the submission of original manuscripts (Please see Plagiarism Policy) that meet the general criteria of significance and scientific excellence.

IJMM publishes tri-annually; three online issues (January–April, May–August, and September–December).

For detailed Aims and Scope please click here.

Click Here to submit your article to International Journal of Molecular Microbiology.